REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21365
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorBraselmann, Patrick-
dc.contributor.authorKoepke, Peter-
dc.date.accessioned2026-10-29T10:13:17Z-
dc.date.available2026-10-29T10:13:17Z-
dc.date.issued2005-
dc.identifier.citationFormalized Mathematics, Volume 13, Issue 1, Pages 17-26pl
dc.identifier.issn1426-2630-
dc.identifier.urihttp://hdl.handle.net/11320/21365-
dc.description.abstractThis article is part of a series of Mizar articles which constitute a formal proof (of a basic version) of Kurt Godel’s famous completeness theorem (K. Godel, “Die Vollstandigkeit der Axiome des logischen Funktionenkalkuls”, Monatshefte fur Mathematik und Physik 37 (1930), 349–360). The completeness theorem provides the theoretical basis for a uniform formalization of mathematics as in the Mizar project. We formalize first-order logic up to the completeness theorem as in H. D. Ebbinghaus, J. Flum, and W. Thomas, Mathematical Logic, 1984, Springer Verlag New York Inc. The present article establishes further concepts of substitution of a variable for a variable in a first-order formula. The main result is the substitution lemma. The contents of this article correspond to Chapter III par. 5, 5.1 Coincidence Lemma and Chapter III par. 8, 8.3 Substitution Lemma of Ebbinghaus, Flum, Thomas.pl
dc.language.isoenpl
dc.publisherUniversity of Białystokpl
dc.rightsAttribution-ShareAlike 4.0 International-
dc.rights.urihttps://creativecommons.org/licenses/by-sa/4.0/-
dc.titleCoincidence Lemma and Substitution Lemmapl
dc.typeArticlepl
dc.rights.holder© 2005 University of Białystokpl
dc.rights.holderThis work is licensed under the Creative Commons License.pl
dc.description.AffiliationPatrick Braselmann - University of Bonnpl
dc.description.AffiliationPeter Koepke - University of Bonnpl
dc.description.referencesGrzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107–114, 1990.pl
dc.description.referencesPatrick Braselmann and Peter Koepke. Substitution in first-order formulas: Elementary properties. Formalized Mathematics, 13(1):5–15, 2005.pl
dc.description.referencesCzesław Byliński. A classical first order language. Formalized Mathematics, 1(4):669–676, 1990.pl
dc.description.referencesCzesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.pl
dc.description.referencesCzesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153–164, 1990.pl
dc.description.referencesCzesław Byliński. The modification of a function by a function and the iteration of the composition of a function. Formalized Mathematics, 1(3):521–527, 1990.pl
dc.description.referencesCzesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47–53, 1990.pl
dc.description.referencesCzesław Byliński and Grzegorz Bancerek. Variables in formulae of the first order language. Formalized Mathematics, 1(3):459–469, 1990.pl
dc.description.referencesPiotr Rudnicki and Andrzej Trybulec. A first order language. Formalized Mathematics, 1(2):303–311, 1990.pl
dc.description.referencesAndrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics.pl
dc.description.referencesAndrzej Trybulec. Domains and their Cartesian products. Formalized Mathematics, 1(1):115–122, 1990.pl
dc.description.referencesAndrzej Trybulec. Function domains and Frænkel operator. Formalized Mathematics, 1(3):495–500, 1990.pl
dc.description.referencesAndrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9–11, 1990.pl
dc.description.referencesAndrzej Trybulec. Tuples, projections and Cartesian products. Formalized Mathematics, 1(1):97–105, 1990.pl
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67–71, 1990.pl
dc.description.referencesEdmund Woronowicz. Interpretation and satisfiability in the first order logic. Formalized Mathematics, 1(4):739–743, 1990.pl
dc.description.referencesEdmund Woronowicz. Many–argument relations. Formalized Mathematics, 1(4):733–737, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73–83, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181–186, 1990.pl
dc.identifier.eissn1898-9934-
dc.description.volume13pl
dc.description.issue1pl
dc.description.firstpage17pl
dc.description.lastpage26pl
dc.identifier.citation2Formalized Mathematicspl
Występuje w kolekcji(ach):Formalized Mathematics, 2005, Volume 13, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Coincidence_Lemma.pdf126,89 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons